MAUDE Adverse Event Report: Zhejiang Shuyou Surgical PMI; PMI PTFE Coated Modified Blade 2.5in

Zhejiang Shuyou Surgical PMI; PMI PTFE Coated Modified Blade 2.5in
Model Number P0012M
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Initial reporter stated a patient experienced burns from an electrosurgical electrode during a breast augmentation on (b)(6) 2026 and the experience outcome was extended patient hospitalization.No further clinical details, patient demographics, or identifiers were provided in the initial report.Documented follow-up attempts for additional information were made on or around 06/26/2026, 07/03/2026, and 07/09/2026.The distributor that received the report also made several follow-up attempts between 06/04/2026 and 06/26/2026.No additional patient or event information could be obtained.

Brand Name
PMI
Common Device Name
PMI PTFE Coated Modified Blade 2.5in
Manufacturer (Section D)
Zhejiang Shuyou Surgical
no. 3689 yangguang av, dipu st
anji county
huzahou city, zhejiang 31330 0
CH  313300
MDR Report Key50016207
Report Number3009495876-2026-00001
Device Sequence Number9517040
Product Code GEI
UDI-Device Identifier00812608020348
UDI-Public00812608020348
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/24/2026
Report Date (Section F) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP0012M
Device Catalogue NumberP0012M
Device Lot Number2509110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/26/2026
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer06/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown